# SDR CALA2013092691470

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 49,018 hours, 18,880 cycles
- Engine: Iae V2527A5
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE DRAIN MAST ACOC DRAIN LINE BROKEN.  REPLACED DRAIN MAST ASSEMBLY IAW AMM. AIRCRAFT OKAYED FOR SERVICE.
